# SDR CA101007008

- Difficulty date: October 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 19,594 hours
- Engine: Ge CFM567B24
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Limit Switch
- Part number: 32EN214
- Condition: Unserviceable
- Location: Stab Trim
- Part time: 22,293 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, "STAB WILL NOT TRIM WITH AUTO PILOT ENGAGED".  ACFT DIVERTED AS NOT ABLE TO CONTINUE TO FLY RVSM ROUTING DUE TO RESTRICTIONS.  CARRIED OUT FIM 22-11, TASK 801, FOUND FAULT CODES 22-11167, 22-11173 AND 22-11181.  REPLACED STAB TRIM MOTOR IAW MM 27-41-71.  NO FIX, REPLACED S144 AND TESTED SERVICEABLE IAW AMM 27-41-94 AND 22-11-00.  LAND VERIFY TEST CARRIED OUT IAW AMM 22-11-00-700-801 ACFT CAT II/III COMPLIENT.
